Compactness of Multiplication Operators on Riesz Bounded Variation Spaces

Martha Guzmán-Partida*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We prove compactness of the operator MhCg on a subspace of the space of 2π-periodic functions of Riesz bounded variation on [-π, π], for appropriate functions g and h. Here Mh denotes multiplication by h and Cg convolution by g.

Original languageEnglish
Pages (from-to)167-174
Number of pages8
JournalTatra Mountains Mathematical Publications
Volume78
Issue number1
DOIs
StatePublished - 1 Jan 2022
Externally publishedYes

Bibliographical note

Publisher Copyright:
© 2021 Mathematical Institute, Slovak Academy of Sciences.

Keywords

  • Compactness
  • Multiplication operator
  • Riesz bounded variation

Fingerprint

Dive into the research topics of 'Compactness of Multiplication Operators on Riesz Bounded Variation Spaces'. Together they form a unique fingerprint.

Cite this